# SDR USAA010967

- Difficulty date: July 31, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Location: Bs 686
- Part time: 22,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN HAS HOLE WITH DENT .250 INCH, BS 686, BETWEEN S21R AND 22R.  DAMAGED REMOVED, INSTALLED DOUBLER AND FILLER PER SRM 53-00-01 FIG 203, AND 51-40-02.  (M)
